Anonymous: I am a transgender male. I have been on hormones for a very long time, so I have not had my period in almost a year. I have never had sex, but I masturbate a lot. Lately every time that I do so, I have been bleeding. I don't even do anything penetrative, I just use a vibrater on my clit or whatever. Why am I bleeding? Do I need to talk to my doctor about this or can I just ignore it? Is it a big deal?
Since we aren’t not doctors at Sex, Etc. and even if we were we couldn’t properly diagnose anything over the internet, the best advice we can give you is to speak with your doctor or health care provider. This is especially true since you are taking hormones currently. Your doctor, or whoever prescribed the hormones for you, is the best person to speak with since they will know your medical history and what effects of the hormones may be having that might be related to the bleeding.
I hope this helps!